# SDR DALA2017090306619

- Difficulty date: August 24, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 94,262 hours, 13,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VIBRATION AT L2 DOOR,  ACCOMPANIED BY SLIGHT BURNING ODOR, ISOLATED AFT CARGO HEAT & VIBRATION STOPPED.  NO FURTHER ODOR.  FOUND INSULATION BURNED AND CAUSED POSSIBLE SMOKE THE ODOR CONTACTED MCC.   FABRICATED AND INSTALLED A NEW BLANKET.
